# SDR CA020619008

- Difficulty date: May 24, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 1,550 hours
- Engine: Pwa R134059
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BSM9F
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, R
- Precautionary procedure: A

## Discrepancy

(CAN) 1) ENGINE BACKFIRING AND HAVING LOSS OF POWER SYMPTOMS MORE PRONOUNCED WHEN ENGINE HOT. 2) DUE TO LOW TIME OF ENGINE, POOR FUEL MIXTURE WAS MAIN SUSPECT. ENGINE WOULD RUN A LOT BETTER WHEN CARB HEAT APPLIED. 3) PROBLEM SOLVED WHEN BOTH MAGS UPLOAD. SUSPECT FAILURE OF BOTH CAPACITORS IN MAGS. MAGS ARE BEING SENT FOR FURTHER EVALUATION AT FACTORY APPROVED O/H SHOP.
